IJPAM: Volume 103, No. 2 (2015)

A QUINTINC POLYNOMIAL DIFFERENTIAL SYSTEMS
WITH EXPLICIT NON-ALGEBRAIC LIMIT CYCLE

Rachid Boukoucha$^1$, Ahmed Bendjeddou$^2$
$^1$Department of Mathematics
Faculty of Sciences Exactes and Informatics
University of Jijel
18000 Jijel, ALGERIA
$^2$Departement de Mathematics
Faculty of Sciences
University of Setif
19000 Setif, ALGERIA


Abstract. In this paper, we introduce a multi-parameter quintinc polynomial differential system for which we prove the existence of a non-algebraic limit cycle. Moreover this limit cycle is explicitely given in polar coordinates. Concrete examples exhibiting the applicability of our result are introduced.

Received: April 9, 2015

AMS Subject Classification: 34C29, 34C25

Key Words and Phrases: planar polynomial differential system, non-algebraic limit cycle

Download paper from here.




DOI: 10.12732/ijpam.v103i2.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 2
Pages: 235 - 241


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).